Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 14, NWS Eureka, CA

February 2, 2019

NWS Eureka, CA issued this small craft advisory at Feb 2, 2019, 3:18 AM PST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2019, 3:18 AM PST (11:18 UTC)
Expired
Feb 3, 2019, 8:00 AM PST
In force
29 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

684 
WHUS76 KEKA 021118
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
318 AM PST Sat Feb 2 2019

PZZ455-021930-
/O.CAN.KEKA.GL.W.0006.000000T0000Z-190202T1800Z/
/O.NEW.KEKA.SC.Y.0014.190202T1118Z-190202T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
318 AM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 3 PM PST this afternoon. The
Gale Warning has been cancelled. 

* WINDS...SE 15 to 25 KT this morning.

* WAVES/SEAS...Steep wind waves will combine with westerly swell
  to produce seas around 12 ft today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

PZZ470-021930-
/O.CAN.KEKA.GL.W.0006.000000T0000Z-190202T1200Z/
/O.NEW.KEKA.SC.Y.0014.190202T1118Z-190203T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
318 AM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PST SUNDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 6 AM PST Sunday. The Gale
Warning has been cancelled. 

* WINDS...NE 15 to 25 kt this morning. 

* WAVES/SEAS...Steep wind waves will combine with westerly swell 
  to produce seas around 10 ft today through tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

PZZ475-021800-
/O.CON.KEKA.GL.W.0006.000000T0000Z-190202T1800Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
318 AM PST Sat Feb 2 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...SE gusts to 40 kt this morning. 

* WAVES/SEAS...Steep wind waves combined with westerly swell will
  produce hazardous ocean conditions through today. Seas will 
  remain elevated and hazardous for small craft tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
4 follow-up statements
305 
WHUS76 KEKA 021643
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
843 AM PST Sat Feb 2 2019

PZZ475-022300-
/O.CON.KEKA.GL.W.0006.000000T0000Z-190202T1800Z/
/O.NEW.KEKA.SE.W.0006.190202T1800Z-190202T2300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
843 AM PST Sat Feb 2 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

The National Weather Service in Eureka has issued a Hazardous
Seas Warning, which is in effect until 3 PM PST this afternoon. 

* WINDS...SE 20 to 30 kt with gusts to 35 kt this morning.

* WAVES/SEAS...Steep wind waves around 11 feet at 9 seconds combined
  with westerly swell will produce hazardous ocean conditions 
  through today. Seas will remain elevated and hazardous for small
  craft tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Hazardous Seas Warning means hazardous sea conditions are
imminent or occurring. Recreational boaters should remain in
port, or take shelter until waves subside.  Commercial vessels
should prepare for rough seas and consider remaining in port or
taking shelter in port until hazardous seas subside.

&&

$$

PZZ455-022300-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-190202T2300Z/
Cape Mendocino to Pt Arena out 10 nm-
843 AM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...SE 15 to 25 KT this morning.

* WAVES/SEAS...Steep wind waves will combine with westerly swell
  to produce seas around 12 ft today.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will 
exist for small craft. Inexperienced mariners, especially those 
operating smaller vessels, should avoid navigating in these 
conditions.

&&

$$

PZZ470-030045-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-190203T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
843 AM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WINDS...NE 15 to 25 kt this morning.

* WAVES/SEAS...Steep wind waves will combine with westerly swell 
  to produce seas around 10 ft today through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$
118 
WHUS76 KEKA 022256
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
256 PM PST Sat Feb 2 2019

PZZ475-030700-
/O.EXP.KEKA.SE.W.0006.000000T0000Z-190202T2300Z/
/O.EXB.KEKA.SC.Y.0014.190202T2300Z-190203T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 PM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SUNDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 3 AM PST Sunday. 

* WINDS...E 10 to 25 kt becoming N 10 to 15 kt Sunday morning

* WAVES/SEAS...Steep wind waves will combine with westerly swell
  to produce seas around 12 ft through tomorrow morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

PZZ455-030500-
/O.EXT.KEKA.SC.Y.0014.000000T0000Z-190203T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
256 PM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...SE 10 to 20 KT.

* WAVES/SEAS...Steep wind waves will combine with westerly swell
  to produce seas around 11 ft tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

PZZ470-030700-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-190203T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 PM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WINDS...NE 10 to 15 kt.

* WAVES/SEAS...Steep wind waves will combine with westerly swell
  to produce seas around 11 ft through Sunday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$
118 
WHUS76 KEKA 030432
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
832 PM PST Sat Feb 2 2019

PZZ455-031100-
/O.EXT.KEKA.SC.Y.0014.000000T0000Z-190203T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
832 PM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...North to Northeast 5 to 15 knots, with gusts up to 25 
  knots.

* WAVES/SEAS...Steep wind waves will combine with a west to
  northwest swell to produce seas around 11 feet tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

PZZ470-031245-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-190203T1400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
832 PM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WINDS...North 5 to 15 knots, with gusts up to 25 knots.

* WAVES/SEAS...Steep wind waves will combine with a west to
  northwest swell to produce seas around 11 feet through Sunday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

PZZ475-031100-
/O.CON.KEKA.SC.Y.0014.000000T0000Z-190203T1100Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
832 PM PST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...North 10 to 20 knots, with gusts around 25 knots.

* WAVES/SEAS...Steep wind waves will combine with a west to
  northwest swell to produce seas around 12 feet through tomorrow
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$
899 
WHUS76 KEKA 031109
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
309 AM PST Sun Feb 3 2019

PZZ475-031600-
/O.EXP.KEKA.SC.Y.0014.000000T0000Z-190203T1100Z/
/O.NEW.KEKA.SC.Y.0015.190203T1109Z-190203T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
309 AM PST Sun Feb 3 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 8 AM PST this morning. 

* WAVES/SEAS...Steep wind waves will combine with a west swell to
  produce seas around 10 ft through early this morning. Large NW
  swell with short periods may develop late on Monday, with 
  heights approaching 20 ft by Monday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

PZZ455-031215-
/O.EXP.KEKA.SC.Y.0014.000000T0000Z-190203T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
309 AM PST Sun Feb 3 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ470-031600-
/O.EXT.KEKA.SC.Y.0014.000000T0000Z-190203T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
309 AM PST Sun Feb 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS
MORNING...

* WAVES/SEAS...Steep wind waves will combine with a west swell to
  produce seas around 10 ft through early this morning. Large NW
  swell with short periods may develop late on Monday, with 
  heights approaching 20 ft by Monday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 4:03 PM PST, 11 hours 15 minutes earlier.

Area forecast discussion, Feb 1, 4:03 PM PST, 11 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
403 PM PST Fri Feb 1 2019

.SYNOPSIS...A strong storm system will bring periods of rain and
gusty winds tonight into Saturday. Much colder air will follow,
with showers, small hail, and lowering snow levels Sunday and
Monday. Drier weather will return by Tuesday.

&&

.DISCUSSION...The first act of this round of stormy weather is
getting underway this afternoon as a tightly wound area of low
pressure approaches from offshore. This low is about 988 mb at
the moment, and may drop below 980 mb tonight at it's peak, while
tracking generally from west to east toward Point Arena. The low
will then cut east-southeastward toward the Bay Area while
weakening on Saturday. This track has actually trended a bit
farther south than earlier model runs had it, which will continue
to keep the bulk of the moisture and dynamics aimed at the San
Francisco Bay Area. Showers are expanding across our entire area,
with the heaviest period of rain expected tonight into early
Saturday morning. With the track farther south, rainfall amounts
through Saturday morning have trended down a bit even across
Mendocino county, with 1 to 2 inches still expected. Locally
heavier amounts will be possible over the mountainous terrain of
Mendocino, while the Redwood coast will only see around a half an
inch. An additional widespread 1 to 2 inches of liquid equivalent
precipitation will fall across northwest California from Saturday
afternoon through Monday night, with periods of heavy downpours.
Otherwise, hydro will not be a real concern with this stormy
period, with non- significant rises on the rivers. Behind the
initial shot of rain, isolated thunderstorms will be possible
around western Mendocino county on Saturday, which may contain
briefly gusty winds and heavy downpours.

Wind will be the other concern with this initial system, with a
wind advisory still out for southwestern Humboldt and Mendocino
along the coastal headlands and above 1500 feet elevation. With
track trending farther south, the wind potential is not quite as
great as thought earlier, but some 40 to 50 mph gusts will still
occur especially over the exposed high terrain. Already seeing
gusts now 30 to 40 mph around Point Arena and 40 to 45 mph over
some of the mountains of Mendocino county.

Saturday afternoon through Saturday night will actually feature a
lull in the weather with shortwave ridging passing by. The next
stage of stormy weather will be the much more impactful one for
northwest California on Sunday and Monday. Colder air will begin
to filter in on Sunday ahead of a deep upper-level trough
dropping down the Pacific Northwest coast. Waves of low pressure
will accompany this upper-level system, bringing waves of showers
into the coast and inland on Sunday and Monday. By Sunday
afternoon and evening, conditions look more favorable for small
hail to accompany heavier downpours. Instability will be lacking
somewhat for really strong convection, but the airmass will be
cold enough. This threat will become greater on Monday as the
upper low passes by, bringing greater forcing for shower activity
and stronger instability. Hail showers may be fairly widespread
and potentially impactful on Monday, with hazardous driving
conditions.

The other threat for the stormy period Sunday afternoon through
Monday will be lowering snow levels. Snow levels will be initially
rather high until then, but drop to around 3000 feet Sunday
afternoon in the northern half of our area, then down to around
1000 to 2000 feet across northwest California from north to south
on Monday. Though the precipitation will be showery in nature,
expect total snow amounts of 6 to 12 inches across the highway
passes along Highway 299 by Monday evening, as well as around the
Collier Tunnel on Highway 199. Even a couple inches Could
accumulate over Prairie Creek Summit on Highway 101. See the WSW
product for the Winter Storm Watch and additional details. /AAD

.LONG TERM...The extended portion of the forecast beginning late
Tuesday morning will see the potential for a few lingering showers
as the last in a series of upper troughs departs the region. This
will give way to mainly dry conditions for the remainder of the work
week as long wave ridging dominates the eastern Pacific. High
temperatures along the North Coast will slowly rebound into the mid
50s after a cold start to the week, but overnight lows may remain
chilly through the week given a relative lack of cloud cover. /CB

&&

.AVIATION...An approaching weather system has brought light rain
to the region today. Conditions were generally VFR with periods of
MVFR mostly at CEC. Breezy-gusty southerly winds have been
increasing...especially at CEC and UKI airports. Model data
showing mostly VFR Cigs this afternoon, but as the rain increases,
conditions will get just a little bit worse with MVFR expected.
There is a probability for LLWS...especially at UKI and the
southern areas tonight.

&&

.MARINE...Gale force SE winds over the southern outer waters will
spread into the northern outer waters and the southern nearshore
waters through this evening and peak in intensity overnight as a
strong and compact surface low passes south of the area.
Corresponding short period southerly seas will continue to build
tonight, with the highest wave heights expected over the southern
outer waters. Additionally, a long period westerly swell will
continue to propagate through the coastal waters and create
hazardous combined seas with the potential for shoaling into
Saturday afternoon. Short period seas will quickly trend downward
late Saturday into Sunday as the low pushes inland near San
Francisco and winds shift around to the northwest. The westerly
swell will persist for the next several days but will also slowly
decay to around 7 to 9 ft at 13 to 15 seconds. /CB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 10 AM PST Saturday for CAZ104-106-109-110-
     112-113.

     Winter Storm Watch from Sunday evening through Monday evening
     for CAZ106-108-110-111.

     Winter Storm Watch from Sunday afternoon through Monday evening
     for CAZ102-105-107.

     Flash Flood Watch from Saturday morning through Monday afternoon
     for CAZ107-110-113.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 4 PM PST
     this afternoon for PZZ455- 470.

     Gale Warning until 4 AM PST Saturday for PZZ470.

     Gale Warning until 10 AM PST Saturday for PZZ455.

     Gale Warning until 10 AM PST Saturday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Feb 1, 3:55 PM PST, 11 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
355 PM PST Fri Feb 1 2019

CAZ102-105-030000-
Del Norte Interior-Northern Humboldt Interior-
355 PM PST Fri Feb 1 2019

...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
EVENING ABOVE 2500 FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Winter Storm Watch is currently in effect above 2,500 feet from
Sunday afternoon through Monday evening.

Snow levels will initially be around 3,000 feet on Sunday evening,
but will continue to fall to around 1,500 feet by Monday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ108-111-030000-
Southern Trinity-Northeastern Mendocino Interior-
355 PM PST Fri Feb 1 2019

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING ABOVE 2500 FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Winter Storm Watch is currently in effect above 2,500 feet from
Sunday evening through Monday evening.

Snow levels will initially be around 3,000 feet on Sunday night, then
fall to around 2,000 feet and possibly lower by Monday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ107-030000-
Northern Trinity-
355 PM PST Fri Feb 1 2019

...FLASH FLOOD WATCH FOR THE DELTA AND CARR FIRE BURN SCARS IS IN
EFFECT FROM SATURDAY MORNING THROUGH MONDAY AFTERNOON...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
EVENING ABOVE 2500 FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Flash Flood Watch is in effect for burn scars.

A Winter Storm Watch is currently in effect above 2,500 feet from
Sunday afternoon through Monday evening.

Snow levels will initially be around 3,000 feet on Sunday evening,
but will fall to around 1,500 feet by Monday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ101-103-030000-
Coastal Del Norte-Northern Humboldt Coast-
355 PM PST Fri Feb 1 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Small hail showers will be possible on Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ104-112-030000-
Southwestern Humboldt-Southwestern Mendocino Interior-
355 PM PST Fri Feb 1 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SATURDAY ABOVE 1500 FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect above 1,500 feet through mid-
morning Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Wind Advisory is currently in effect above 1,500 feet through mid-
morning Saturday.

Small hail showers will be possible on Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ113-030000-
Southeastern Mendocino Interior-
355 PM PST Fri Feb 1 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SATURDAY ABOVE 1500 FEET...
...FLASH FLOOD WATCH IN EFFECT FOR THE MENDOCINO COMPLEX BURN SCAR
FROM SATURDAY MORNING THROUGH MONDAY AFTERNOON...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect above 1,500 feet through mid-
morning on Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Wind Advisory is currently in effect above 1,500 feet through mid-
morning on Saturday.

A Flash Flood Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ110-030000-
Northwestern Mendocino Interior-
355 PM PST Fri Feb 1 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SATURDAY ABOVE 1500 FEET...
...FLASH FLOOD WATCH IN EFFECT FOR THE MENDOCINO COMPLEX BURN SCAR FROM
SATURDAY MORNING THROUGH MONDAY AFTERNOON...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING ABOVE 2500 FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect above 1,500 feet through mid-
morning on Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Wind Advisory is currently in effect above 1,500 feet through mid-
morning on Saturday.

A Flash Flood Watch is currently in effect from Saturday morning
through Monday afternoon.

A Winter Storm Watch is currently in effect above 2,500 feet from
Sunday evening through Monday evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ106-030000-
Southern Humboldt Interior-
355 PM PST Fri Feb 1 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SATURDAY ABOVE 1500 FEET...
...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING ABOVE 2500 FEET...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect above 1,500 feet through mid-
morning Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Wind Advisory is currently in effect above 1,500 feet through mid-
morning Saturday.

A Winter Storm Watch is currently in effect above 2,500 feet from
Sunday evening through Monday evening.

Snow levels will initially be around 3,000 feet on Sunday evening,
but will fall to around 2,000 feet and possibly lower by Monday
afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ109-030000-
Mendocino Coast-
355 PM PST Fri Feb 1 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SATURDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is currently in effect through mid-morning Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Wind Advisory is currently in effect through mid-morning Saturday.

A slight chance of thunderstorms will be possible Saturday morning
through Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 8:43 AM PSTHazardous Seas WarningEKA6 hr
Feb 2, 8:51 AM PSTCoastal Flood AdvisoryEKAHumboldt2 hr
Feb 2, 2:43 PM PSTWinter Storm WarningEKADel Norte, Humboldt, Mendocino, Trinity55 hr

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.